New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mind Games
New Member


Date Joined Jul 2014
Total Posts : 2
   Posted 7/3/2014 6:17 PM (GMT -6)   
Not sure what kind of headaches exactly mine are. Might be migraine, but could also be tension headaches. Anyway, has anyone ever had a headache and took a paracetemol, and it appeared to aggravate it? I did today, sort of felt worse after taking it, if that makes sense.

Also, has anyone ever had this weird sensation. It happened about 20mins ago, on top right hand side of my head (after only getting rid of a 5hr headache a couple of hours ago) but was like, best way to describe it, is like a dead arm or leg, but in my head, like a weakening. Not too pleasant.

Thanks1

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7483
   Posted 7/3/2014 11:45 PM (GMT -6)   
Welcome to the forum.

this does not sound like a tension headache.

I have not heard of this medication before so I can not speak on it. I have had meds before that did not touch the pain level I was having on some of my migraines.

There are different levels of pain under the "Umbrella " of migraines. I ended up going to John Hopkins in Maryland for a correct and compete diagnosis in 2009. After seeing 5 other neuroligists I finally received the correct maintaince meds and break through pain meds needed for my type of head pain.

I suggest you try to get a good clear diagnosis first and go from there.

Peace
Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

DanielleC
Regular Member


Date Joined Sep 2012
Total Posts : 34
   Posted 7/4/2014 10:03 AM (GMT -6)   
Americans call Paracetamol 'Tylenol' if that helps other people reading.

Im sorry i cant help further.

notsosicklygirl
Forum Moderator


Date Joined Dec 2008
Total Posts : 16572
   Posted 7/4/2014 10:54 AM (GMT -6)   
Tylenol has never been helpful for my migraines though it doesn't make them worse. There is another medication people take for tension headaches that may help you more. it's called dologic. I tried it and it didn't help me but it's worth a shot. If you're dealing with migraines, you probably need something specifically for migraines and you will need to see a neurologist.
Co-moderator: Ulcerative Colitis
Diagnosed with Pancolitis, Laryngopharyngeal Reflux & Migraines. Battling Extreme Exhaustion.
Currently: 6mp (25mg) + Lialda (2400mg) + Canasa (1g PM)

Mind Games
New Member


Date Joined Jul 2014
Total Posts : 2
   Posted 7/4/2014 6:58 PM (GMT -6)   
Thank you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 21, 2018 11:10 AM (GMT -6)
There are a total of 2,995,101 posts in 328,195 threads.
View Active Threads


Who's Online
This forum has 161316 registered members. Please welcome our newest member, Donna_S.
287 Guest(s), 9 Registered Member(s) are currently online.  Details
clocknut, mattamx, brrogers10, Bohemond, Bob in Elkridge, LauraBB, sunny days, borborygmi, Tall Allen